Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: DR BOB- AD allergy

Posted by ant-z on December 10, 1999, at 15:28:17

In reply to DR BOB- AD allergy, posted by Wayne on December 10, 1999, at 10:58:06

> Dr. Bob,
> What are the chances of a medication allergy "going away?" I was put
> on Wellbutrin and for six weeks I felt beter than I
> had in 10 years. It worked well. No problems.
> Then I broke out in hives. I quit the wellbutrin and
> the hives went away. I tried the drug again a few weeks
> later and the hives came back.
> I have found no other AD that works as well, even
> close. What are the chances the reaction will go away,
> Dr. Bob? That I will ever be able to take Wellbutrin?
> Has anyone else have similar experience with an AD?
> Thanks, Wayne

Hi Wayne,
I too have experienced hives with about 3 different meds. Wellbutrin was one, Zoloft was another. The strange thing is that these reactions would only occur after exercising and breaking a sweat. The hives would be incredibly itchy but would go away after about 30 minutes. I found that after about 3-4 weeks they occurred less and less often and finally went away. I have a long list of allergies but never to any other medecines. Also, these hives mainly showed up on my legs and arms, and the more I scratched them, the worse they got.(go figure!)
I hope this info helps you, Like I said these hives eventually went away for me and never caused any real problems. Good luck and feel free to post any other questions regarding this subject.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ant-z thread:16614